MathSciNet Relay Station
MathSciNet bibliographic data
MR866436 34C15 (03H05 26E35 58F05)
Komkov, Vadim Perturbations near zero of the leading coefficient of solutions to a nonlinear differential equation. Proc. Amer. Math. Soc. 99 (1987), no. 1, 93–104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement